Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The equivariant extension theorem

Author: R. Lashof
Journal: Proc. Amer. Math. Soc. 83 (1981), 138-140
MSC: Primary 57S15; Secondary 55M15
MathSciNet review: 619999
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simplified proof of Jaworowski's equivariant extension theorem is given which enables one to generalize the domain to a class of $ G$-spaces which include all (not necessarily compact) $ G$-manifolds.

References [Enhancements On Off] (What's this?)

  • [1] G. Bredon Indtroduction to compact transformation groups. Academic Press, New York, 1972. MR 0413144 (54:1265)
  • [2] Jan Jaworowski, Extension of $ G$-maps and Euclidean $ G$-retracts, Math. Z. 146 (1976), 143-148. MR 0394550 (52:15351)
  • [3] C. Kosniowski, Equivariant cohomology and stable cohomotopy, Math. Ann. 210 (1974), 83-104. MR 0413081 (54:1202)
  • [4] N. Steenrod, The topology of fibre bundles, Princeton Math. Series, vol. 14, Princeton Univ. Press, Princeton, N. J., 1951. MR 0039258 (12:522b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S15, 55M15

Retrieve articles in all journals with MSC: 57S15, 55M15

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society